# SDR DALA2025111008168

- Difficulty date: November 1, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 117,814 hours, 17,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATES OPEN UNTIL BOTH ENGS. ARE RUNNING. SLIDE LIGHT FLASHES UNTIL BOTH ENGS ARE RUNNING.   R&R PROX BOX DUE TO HISTORY IAW B767-300 AMM 32-09-04. OPS CK GOOD, (7925528)
